Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is muscle pains or stiffness a side effect of livalo?

Premium Questions

doctor1 MD

s of pain, and slow but steady improvement in range of motion. After six months, I was back down to 37 degrees on my left side amd making slow progress. Then , out of the blue, the arm blew up to football size ...

doctor1 MD

developed pain and stiffness in both L and R neck muscles, and wonder if this could be a mild form of cervical dystonia, or be due to what I suspect too as a result of a side effect of having to take ...

doctor1 MD

stiffness and generalized back and body pain possibly be a side effect of the Lithium? ... became 'destabilized' on the Latuda. She is now experiencing muscle and back pain, to the extent that she ...

doctor1 MD

Trazadone from 100mg to 200 mg because of insomnia. And I noticed it said a side effect can be muscle pain ...I was having severe neck pain and stiffness that when I mopved it made sharp pain s in my upper ...

doctor1 MD

I have continued pain in both upper arms in the muscle. Effects sleep and pain can be severe. Also, sometime I feel like my legs will not support my weight and I am not overweight . The muscle pain has been ...

Public Forum Discussions

doctor1 MD

Yes .,thank you.....I have been taking Livalo for almost a month with no obvious side effects ... of these symptoms of side effects of Livalo ...

doctor1 MD

significantly with my current rx, but I am beginning to experience muscle stiffness and 2-3/10 pain along my neck and spine in the late afternoon/evening. I was curious to know if this is a common side effect ...

doctor1 MD

are tight and very painful from a side effect of the shot. What vitamins or self treatment can she do to help get over this pain and stiffness? Thank you in advance. Stephen E. Frazier YYYY@YYYY ...

doctor1 MD

Hello, I am a 80 yr old female who woke up with an extremely stiff neck and I have mild muscle pain ... to side and up and down but it is very painful. The main problem I am having is the stiff neck. I have ...

doctor1 MD

hands wrists etc. My concern is the potential dangers and side effects of the cortisone. From what I ... no real long term side effects the previous 2 does. But in point of fact I have a mechanical problem ...

doctor1 MD

/day end of this Oct. He is experiencing muscle weakness and stiffness in legs and arms. Those are side effects of both medications. Could the change bring on these symptoms so quickly. He also has had two back ...

doctor1 MD

muscle cramps, stiffness, rigidity from my thighs to my toes, as well as very severe pain attacks in my ... damage), these side effects, can, and do happen? You want money? What a scam. Just like my soon ...

doctor1 MD

I am taking storvas 10 mg since last two months as per advice of my physician. However since last a few days i am feeling stiffness and mild pain in joints . Is it side effect of storvas and if si how ...

doctor1 MD

the previous pains mentioned), muscle pains and stiffness, even in my neck, and it wont ease up any.what should ...Im 25 years old, and I have been having pain all over my body. They started out in my groin on my ...

doctor1 MD

the counter meds but they upset my stomach for the achy stiffness. Also have back pain lower right side seems ...Hi, I am an obsese woman 56 yrs old - have been having stiffness in muscles and joints - seems ...

Mobile Questions and Answers

doctor1 MD

Rest ,Analgesic such as ibuprofen and muscle relaxant such as thiocholcoside is effective.

doctor1 MD

Hello Thank you for contacting HCM. Multi-disciplinary approach is needed for treatment of stiff person syndrome which includes immunotherapy, pharmacological therapy, behavioural/physical therapy and patient & family education. The treatment requires very close monitoring of the patient because multiple drugs given have potential side effects. Hope i have cleared your query. Thank You